# SDR FDEA201109053704

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A5361151322500
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CUTOUT FAIL SAFE RING UPPER FWD CORNER REWORK IS OUT OF SRM LIMITS.   BLENDED, ASSESSED AND INSP IAW SRM 53-73-10, NTM 51-10-04, 51-10-08, 51-90-00, & 51-10-01.  FASTENER REMOVED , INSPECTED AND 1ST   OVERSIZE FASTENER REPLACED IAW EA 6-5300-154319.   MINOR REPAIR.
